# SDR QXEA200500543

- Difficulty date: March 20, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Smoke
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE EXTERIOR HAS SMOKING RIVET AT FUSELAGE STATION 485.  REPAIRED IAW CRJ700 SRM 51-25-001-001-A01.
